# SDR CA190617009

- Difficulty date: April 22, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- System (JASC): 3411 · Pitot/Static System
- Part: Static System
- Part number: D6734130000X01
- Condition: Contaminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER THE AIRCRAFT WAS FLOWN THROUGH HEAVY RAIN, THE INSTRUMENTS THAT ARE USING STATIC AIR BE CAME ERRATIC AND UNRELIABLE. WHEN THE ALTERNATE STATIC SOURCE VALVE WAS OPENED, THE INSTRUMENTS RETURNED TO NORMAL. THE STATIC SYSTEM WAS EXPOSED AND TKS FLUID WAS FOUND IN THE SYSTEM. THE FLUID WAS REMOVED AND THE SYSTEM REASSEMBLED. (TC# 20190617009)
